# SDR AALA202107306476

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,837 hours, 6,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Not Seated
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 4L ARMING LEVER WILL NOT STAY SEATED IN ARMED POSITION . DOOR ECAM INDICATIONS AND PRESSURIZATION WAS NORMAL** **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
